Show simple item record

dc.contributor.authorCoclite, Giuseppe Maria ( Orcid Icon 0000-0001-6019-4757 )
dc.contributor.authorCoclite, Mario ( Orcid Icon 0000-0002-2162-8177 )
dc.date.accessioned2021-07-20T14:47:30Z
dc.date.available2021-07-20T14:47:30Z
dc.date.issued2006-09-08
dc.identifier.citationCoclite, G. M., & Coclite, M. M. (2006). Elliptic perturbations for Hammerstein equations with singular nonlinear term. Electronic Journal of Differential Equations, 2006(104), pp. 1-23.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13977
dc.description.abstractWe consider a singular elliptic perturbation of a Hammerstein integral equation with singular nonlinear term at the origin. The compactness of the solutions to the perturbed problem and, hence, the existence of a positive solution for the integral equation are proved. Moreover, these results are applied to nonlinear singular homogeneous Dirichlet problems.en_US
dc.formatText
dc.format.extent23 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectHammerstein integral equationsen_US
dc.subjectExistence of positive solutionsen_US
dc.subjectSingular nonlinear boundary value problemsen_US
dc.subjectSingular elliptic perturbationsen_US
dc.titleElliptic perturbations for Hammerstein equations with singular nonlinear termen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record